# SDR QXEA0101863

- Difficulty date: November 5, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD ENGINE SUPPORT BEAM SHACKLES HAVE SURFACE CORROSION AT RT STUBWING.  REPAIRED IAW IPC 71-20-01, FIGURE 1, ITEM 15 AND 4313-1B, CHAPTER 6, PARAGRAPH 165.
